# SDR DALA2015090105431

- Difficulty date: August 31, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N930DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53458
- Aircraft time: 38,474 hours, 27,218 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 520-522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AND ELONGATED HOLES ON FORWARD CARGO FLOOR SUPPORT, BS 520-522 BETWEEN LONGERONS 28R-28L.  R & R FLOOR SUPPORT IAW DWG 5936592-16 AND SRM 51-30-02, 51-10-03.
